Thunderstorm Wind, Iron
- When
- April 3, 1:30 PM CST
- Where
- Iron County, Glover
- Measured
- 53 kt (61 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 37.483, -90.717
Thunderstorm wind gusts downed trees in the Glover area.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 3, 2:15 AM CST, 11 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 315 AM CDT TUE APR 3 2001 FORECAST CHALLENGE IS TIMING OF SHRA/TSRA THE NEXT FEW DAYS. REGIONAL RADARS SHOWING SHRA/FEW TSRA CONTINUING TO FORM OVER WRN MO/ERN KS AND MOVING EAST. PRECIP IS A RESULT OF 850-700 MB THETAE ADVECTION/MOISTURE CONVERGENCE WHICH WILL GRADUALLY DIMINISH BY MID MORNING AS LOW LEVEL JET DIMINISHES...SO WILL SHOW A ENDING TREND IN ZONES. REDEVLOPMENT THIS AFTN WILL BE LIMITED TO OVER THE SRN ZONES NEAR TO QSTNRY FRONT WHERE MESOETA HAS LI/S TO -2 AND LIMITED CAP. MODEL MASS FIELDS APPEAR SIMILAR IN BUILDING UPR RIDGE OVER CNTRL U.S. IN RESPONSE TO DIGGING WRN U.S. TROF. SFC HIGH OVER CENTRAL CANADA WILL MOVE SEWD THROUGH THE GREAT LAKES...PUSHING SFC FRONT SWD INTO AR. LACK OF UVV...STABLE BOUNDARY LAYER AND BUILDING HEIGHTS WILL ACT TO SUPPRESS PRECIP. BEST CHANCES FOR SHRA/TSRA WILL BE OVER CNTRL MO TONIGHT AS MESOETA SHOWING 850-700MB FORCING AND SHOWALTERS AOB ZERO. SAME TREND SEEN OVER NERN MO ON WEDNESDAY NIGHT AS LOW LEVEL FRONT BEGINS TO MOVE NWD IN RESPONSE TO LOW DEVELOPING OVER CNTRL HI PLAINS. NGM CROSS SECTIONS SHOWING ABUNDANT LOW-MID LEVEL RH NEXT 48 HRS...SO WILL KEEP MO CLDY/CLDY WORDING. GUIDANCE TEMPS AGREE ON LOWS...BUT WILL TREND ON COOLER SIDE OF GUIDANCE FOR HIGHS WITH LACK OF SUN AND ELY WINDS. .STL...NONE BRITT
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1200 PM CDT TUE APR 3 2001 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST MISSOURI THIS AFTERNOON. A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS MOVED ACROSS WEST CENTRAL MISSOURI THIS MORNING PRODUCING HEAVY DOWNPOURS...GUSTY WINDS AND LARGE HAIL. THESE THUNDERSTORMS ARE EXPECTED TO WEAKEN SOMEWHAT AS THEY MOVE INTO SOUTHEAST MISSOURI THIS AFTERNOON. EVEN SO...SPOTTER ACTIVATION MAY BE REQUIRED IN SOME AREAS. LENNING
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1200 NOON CDT TUE APR 3 2001 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST MISSOURI THIS AFTERNOON. A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS MOVED ACROSS WEST CENTRAL MISSOURI THIS MORNING PRODUCING HEAVY DOWNPOURS...GUSTY WINDSd AND LARGE HAIL. THESE THUNDERSTORMS ARE EXPECTED TO WEAKEN SOMEWHAT AS THEY MOVE INTO SOUTHEAST MISSOURI THIS AFTERNOON. EVEN SO...SPOTTER ACTIVATION MAY BE REQUIRED IN SOME AREAS. LENNING
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1200 CDT TUE APR 3 2001 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST MISSOURI THIS AFTERNOON. A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS MOVED ACROSS WEST CENTRAL MISSOURI THIS MORNING PRODUCING HEAVY DOWNPOURS...GUSTY WINDS AND LARGE HAIL. THESE THUNDERSTORMS ARE EXPECTED TO WEAKEN SOMEWHAT AS THEY MOVE INTO SOUTHEAST MISSOURI THIS AFTERNOON. EVEN SO...SPOTTER ACTIVATION MAY BE REQUIRED IN SOME AREAS. LENNING
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CDT TUE APR 03 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
.
1240 PM WESTPHALIA MO 0.75 INCH HAIL
04/03/01 OSAGE 1/2 TO 3/4 INCH HAIL
COVERED THE GROUNDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
159 PM CDT TUE APR 03 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
157 PM STEELVILLE MO 0.75 INCH HAIL
04/03/01 CRAWFORD 3/4 INCH HAIL FROM THE
COUNTY SHERIFFThe St Louis radar (KLSX), 135 km away, was scanning. The volume nearest the first event began at 19:28 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm wind gusts downed trees in the Glover area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2001Every state in 2001This day in weather historyWarnings in Missouri, April 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5244661.